# SDR K11A2025021800299

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 76,099 hours, 46,736 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO PILOT CMD IN A AND B WILL NOT ENGAGE.  PERFORMED DFCS BITE CHECK IAW B737 AMM 22-11-34. OPS CHECK GOOD NO FAULTS STORED. COULD NOT DUPLICATE ON GROUND, THIS CLEARS DMI 33200051 PLACARDS REMOVED.
